# SDR HEEA080661

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 9710831
- Part serial: JA1024
- Condition: Failed
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF INOPERATIVE. FOUND UNIT WON'T TRANSMIT IN VHF MODE AND RECEIVER CUTS OUT WHEN VARYING FROM 3-5KHZ IN VHF AND UHF MODES.
